Computing optimal Strokes for Low Reynolds Number Swimmers

TitleComputing optimal Strokes for Low Reynolds Number Swimmers
Publication TypeBook Chapter
Year of Publication2012
AuthorsDesimone A, Heltai L, Alouges F, Lefebvre-Lepot A
EditorChildress S, Hosoi A, Schultz WW, Z. Wang J
Book TitleNatural Locomotion in Fluids and on Surfaces
Series TitleThe IMA Volumes in Mathematics and its Applications
Volume155
Pagination177-184
PublisherSpringer New York
URLhttp://dx.doi.org/10.1007/978-1-4614-3997-4_13